Had my shot of B12 last week & I've had no boost what so ever πŸ‘Ž

Hi there I had my B12 injection last week, I managed to get it a week earlier, thinking to myself yes I'll get a boost, I was wrong πŸ‘Ž I've had no boost, my lower back is crunching with pain and my sppech, well neuro symptoms are all still there ! Has anyone else suffered a bad injection ? If I can call it that as I thought I'd have some benefit by now ?,someone did say to me it can take over a week to kick in ? Normally I'd have seen a slight improvement even if its only slight. Feeling frustrated

6 Replies

oldest β€’ newest
  • I felt worse after my last injection for over a week. I realised I hadn't taken any folic acid for a long time so quickly ordered some and after a couple of days felt much better again. I had had a very twitchy eye for about five weeks as well which has since to my relief disappeared since re starting the folic acid. Realise that I must take it all the time. Have you been taking it?

  • I went to my Gp yesterday he said I shouldn't be taking anything other than my vit d and iron?

  • Well my GP didn't tell me to take it either. I just took the advice from some knowledgeable people on here. I really think the folic acid is needed from experience of symptoms returning when I didn't take it. I do feel much better when taking it. Are you feeling any better yet?

  • Strange. I usually, get a 'zing' feeling in my body. Starting at, the arm injection went in. A warm feeling. Then, the warmth changes to a 'zing' inside my forehead. I tend to stretch my neck, move neck side to side, a voice in my head says, " oh thats nice, I am back" my practice nurse smiles now. After all these years.

    This usually happens when 'my levels are LOW'. My body tells me I am low. Every movement, takes longer.

    I was told by my nurse our medication has a short shelf life. Maybe another reason why you did not feel the benefit.

  • I had my top up too on wednesday , just felt a bit lightheaded after it but no boost. Then saturday to monday I was shattered ,so tired , lightheaded and had a thirst . Woke up tuesday and felt fine . I wondered if I was needing to up my potassium when injection due

  • Hello diamck. Can't advise on thirst, I have never experienced this symptom in 23 yrs. Tired, definetely, generally after every 3 month injection. Usually sleep for 3 hours, deeply. Then wake up, 'hello, I'm back' I say to myself.

You may also like...